# SDR CA010726024

- Difficulty date: June 6, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,688 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Condition: Broken
- Location: Transmission
- Part time: 392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) O/R CLUTCH ASSY WAS REMOVED FOR O/H. UPON O/H INSPECTION IT WAS FOUND THAT THE SPRAG ASSY HAD ONE BROKENSPRAG. THE BROKEN PIECE WAS RECOVERED FROM INSIDE THE ASSEMBLY.
